BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ NEEDLE 1 1/2 IN. SINGLE USE, STERILE, 27 G; HYPODERMIC SINGLE LUMEN NEEDLE
Back to Search Results |
| Model Number |
301629 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 4 boxes of the bd¿ needle 1 1/2 in.Single use, sterile, 27 g were another product.The following information was provided by the initial reporter: customer ordered 17 cases of 301629 bd¿ needle 1 1/2 in.Single use, sterile, 27 g and received 13 of the correct product and the remaining 4 boxes was another product.
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.Device manufacture date: unknown.Investigation summary: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.